IBALGIN Maxi 0.4 x 12 tabl., ibuprofen 400mg, zentiva

Zentiva


£9.99 £20.00




  • Ibalgin Max (ibuprofen 400mg zentiva) is an analgesic, antipyretic and anti-inflammatory. 
  • Composition:
    (1 tablet): Ibuprofen 400 mg 

    of excipients such as 
    corn starch, pregelatinised starch, sodium starch glycolate type C, stearic acid, talc, silica, colloidal anhydrous shell hypromellose, macrogol 6000, talc, titanium dioxide, erythrosin, simethicone.
  • Action:
    Preparation of film-coated tablets contains ibuprofen, which belongs to the group of NSAID responsible for the alleviation of pain, inflammation, and decrease in body temperature.

    Contraindications:
    - allergic drug components 
    - ulcers 
    - disorders of kidney, heart or liver 
    - the simultaneous use of other formulations of NSAIDs 
    - blood coagulation disorders 
    -children under 12 years of age 
    - 3 trimester of pregnancy

Indications:
Indicated for pain of various origins severity weak to moderate headache (including migraine pain and voltage), toothache, pain in the lumbosacral, pain associated with colds and flu; fever, among others, of various origins in the course of influenza, cold and other diseases; dysmenorrhea. The drug is intended for use in adults, adolescents and children aged 12 years. 

Dosage: 
Adults and children over 12 years: the usual dose is 1 tablet every 4 hours. The tablet should drink plenty of water. Do not use more than 3 tablets per day (1200 mg ibuprofen). Maxi Ibalgin drug is not indicated for use in children under the age of 12 years. Film-coated tablets should stumble whole with a small amount of liquid. If pain or fever does not subside within 3 to 5 days of exposure, you should consult your doctor. If the drug is used in a child over the age of 12 years, after 3 days of treatment should be reported to your doctor.